Top 9 Colds and Flu – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Sambucol

#ad

Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

#ad
Sambucol #ad - Sambucol black elderberry cold & flu relief provides fast, temporary, sore throat, sneezing, runny nose, coughing, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, chills & fever; Take at the first sign of cold and flu symptoms.

Sambucol black elderberry cold & flu relief is suitable for vegetarians, quick relief from nasal & sinus congestion, and non habit forming; It has no known drug interactions or side effects and provides temporary, coughing, chills, non drowsy, and fever. Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water. Contains 1 box of 30 quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief.
BrandSambucol #ad
ManufacturerEMCW9 #ad
Height4.75 Inches
Length3 Inches
Weight0.05 Pounds
Width1.5 Inches
Part Number10896116001508
Model10896116001508

2. Vicks

#ad

2x12 Fl Oz Combo, Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, and Congestion, Day or Night Packaging May Vary, Relieves Sore Throat, Fever

#ad
Vicks #ad - Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, fever, and congestion, sore throat, such as cough, day or night. Nyquil nighttime relief. Temporarily relieves common cold & flu symptoms, fever, including cough due to minor throat and bronchial irritation, minor aches and pains, headache, sore throat, runny nose and sneezing so you can sleep.

Dayquil severe non-drowsy, daytime relief. Maximum strength cold & flu relief. Temporarily relieves common cold & flu symptoms, minor aches & pains, headache, sore throat, cough due to minor throat and bronchial irritation, including nasal congestion, and fever.

Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Width5.38 Inches
Part NumberNA
ModelNA

3. Nature's Way

#ad

Berry Flavored, 20 Chewables, Nature's Way Umcka Cold+Flu Multi-Action Non-Drowsy

#ad
Nature's Way #ad - Cold and flu relief, runny nose, congestion, multi-action formula minor aches/pains, cough, fever, sore throat. Multi-action, non-drowsy and suitable for children. Shortens duration and reduces severity of symptoms associated with the common cold and throat /nasal / bronchial irritations, and temporarily relieves flu symptoms. Berry flavored chewable tablets. Umcka cold+flu berry chewables combine pelargonium sidoides EPs 7630 1X and Alpha CF into one great-tasting, non-drowsy, multi-action cold and flu formula.
BrandNature's Way #ad
ManufacturerNature's Way #ad
Height2.5 Inches
Length6.5 Inches
Weight0.95 Pounds
Width2.6 Inches
Part Number15159
Model15159

4. Tylenol

#ad

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, 24 ct., Cough & Congestion Relief

#ad
Tylenol #ad - The daytime caplets are formulated to reduce fever, body aches, sore throat, loosen phlegm and relieve headache, cough, nasal congestion and chest congestion. The nighttime caplets help reduce fever and relieve runny nose, nasal congestion, sore throat, cough, sneezing, headache, sinus congestion and pressure.

From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day. Each caplet contains 325 milligram of acetaminophen, a nasal decongestant; and 10 milligram of dextromethorphan HBr, a pain reliever and fever reducer; 5 milligram of phenylephrine HCl, a cough suppressant.

The daytime caplets also contain guaifenesin 200 milligram, an expectorant to help loosen phlegm mucus to make coughs more productive. The nighttime caplets also contain 2 milligram of chlorpheniramine maleate, an antihistamine. 24-count combo pack of tylenol cold + flu severe day/night caplets for cold and flu symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight0.08 Pounds
Width0.78 Inches
Part Number30045055024
Model30045055024

5. Vicks

#ad

Relieves Nighttime Sore Throat, Congestion Packaging May Vary, Berry Flavor, Vicks NyQuil SEVERE Cough, Cold and Flu, Fever, 12 fl oz 2 Pack

#ad
Vicks #ad - Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Multi-symptom relief. Max strength nighttime relief. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.

Nyquil severe cold & flu symptoms, runny nose & Flu Liquid temporarily relieves common cold & pains, headache, sore throat, minor aches & bronchial irritation, fever, including cough due to minor throat & sneezing. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. From the world’s #1 selling cough & cold brand. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

6. Tylenol

#ad

24 ct., Cough & Congestion, Pain, Tylenol Cold + Flu Severe Medicine Caplets for Fever

#ad
Tylenol #ad - 24-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.

Each caplet contains 325 milligram of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. Each caplet also contains 5 milligram of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 milligram of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

This severe cold & flu medicine helps relieve headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

7. Amazon Basic Care

#ad

48 Count, Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels; Cold Medicine

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat.

Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, sore throat, cough, fever, nasal congestion, and minor aches and pains. Nighttime cold and flu medicine provides multi-symptom relief of headache, sneezing, sore throat, runny nose, fever, cough, and minor aches and pains. Active ingredients: compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

8. Amazon Basic Care

#ad

Cough Suppressant & Antihistamine, Fever Reducer, Pain Reliever, 48 Count, Amazon Basic Care Nite Time Cold & Flu Relief Softgels

#ad
Amazon Basic Care #ad - Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.

Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches

9. Nature's Way

#ad

10 Berry Flavored Packets, Rapidly Melts In Your Mouth Powder Packets, Nature's Way Umcka® FastActives® Cold + Flu Relief Multi-Action Non-Drowsy Formula

#ad
Nature's Way #ad - Works differently: umcka does more than just relieve common cold symptoms - it actually speeds your recovery time. Shortens duration and reduces severity: of cough, congestion, sore throat, nasal and bronchial irritations.

The powder packets are easy to pack and carry with you, so you can take them at a moment’s notice. Traditional roots: umcka is made from Pelargonium sidoides rootsand originates from traditional South African medicine. Convenient and non-drowsy: the convenient delivery form allows you to pour great-tasting powder directly into your mouth. Clinically proven: umcka pelargonium Sidoides 1x is proven effective in clinical studies for alleviating common colds plus nasal, throat and bronchial irritations.
BrandNature's Way #ad
ManufacturerNature's Way #ad
Height3.41 Inches
Length3.38 Inches
Weight0.06 Pounds
Width0.81 Inches
Part Number15349
Model15349